| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 50 Number 1
Volume 49 Number 6
Volume 49 Number 5
Volume 49S Number 1
Volume 49 Number 4
Volume 49 Number 3
Earlier issues
Volume 49 Number 3


Research articles

ScienceAsia 49 (2023): 224-231 |doi: 10.2306/scienceasia1513-1874.2022.148


Single-valley-extended solutions for the generalized second type of Feigenbaum-Kadanoff-Shenker equation


Wei Songa, Pingping Zhangb,*

 
ABSTRACT:     In the present paper, the second type of Feigenbaum-Kadanoff-Shenker equation is generalized to a more broader form. Construction methods for single-valley-extended continuous solutions of this generalized equation are given.

Download PDF

68 Downloads 1075 Views


a College of Mathematics and Computer Science, Guangdong Ocean University, Zhanjiang 524088 China
b College of Science, Binzhou University, Binzhou 256603 China

* Corresponding author, E-mail: ppz.2005@163.com

Received 3 Jan 2022, Accepted 19 Sep 2022